RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 162, Number 3, Pages 506–509 (Mi dan31135)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The asymptotic behavior as $t\to\infty$ of solutions of certain non-stationary boundary problems

V. P. Mikhailov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (388 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 26.11.1964

Citation: V. P. Mikhailov, “The asymptotic behavior as $t\to\infty$ of solutions of certain non-stationary boundary problems”, Dokl. Akad. Nauk SSSR, 162:3 (1965), 506–509

Citation in format AMSBIB
\Bibitem{Mik65}
\by V.~P.~Mikhailov
\paper The asymptotic behavior as $t\to\infty$ of solutions of certain non-stationary boundary problems
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 162
\issue 3
\pages 506--509
\mathnet{http://mi.mathnet.ru/dan31135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0182811}


Linking options:
  • http://mi.mathnet.ru/eng/dan31135
  • http://mi.mathnet.ru/eng/dan/v162/i3/p506

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. R. Vainberg, “On the short wave asymptotic behaviour of solutions of stationary problems and the asymptotic behaviour as $t\to\infty$ of solutions of non-stationary problems”, Russian Math. Surveys, 30:2 (1975), 1–58  mathnet  crossref  mathscinet  zmath
    2. A. K. Gushchin, V. P. Mikhailov, “Comparison theorems for solutions of hyperbolic equations”, Math. USSR-Sb., 62:2 (1989), 349–371  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:32
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019